# SDR 06FDEA2541

- Difficulty date: July 12, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA70881
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE TANK COMPARTMENT CEILING AREA, MAIN DECK FLOOR STRUCTURE HAT SECTION CORRODED AT STA 1967 TO STA 2007, LBL 20.  WASTE TANK COMPARTMENT CEILING AREA, MAIN DECK FLOOR STRUCTURE HAT SECTION CORRODED AT STA 1967 TO STA 2007, LBL 20.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II.  NEW FLOOR SUPPORT FABRICATED AS PER DRAWING AGA7088.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
